MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY SYNCHRO-14 STRAIGHT 200-35CM; WIRE, GUIDE, CATHETER
Catalog Number M00313010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a basilar artery (ba) thrombectomy procedure, the thrombus was distributed throughout the entire length of the ba.The operator selected a microcatheter and a subject guidewire to establish the pathway.After normal flushing and wetting of the products, the microcatheter was delivered.When the microcatheter reached the proximal end of the thrombus, the operator advanced the subject guidewire through the thrombus into the posterior cerebral artery (pca) in order to deliver the microcatheter past the thrombus.However, when the subject guidewire reached the middle segment of the thrombus, significant resistance was encountered, preventing further advancement of the subject guidewire.The operator twisted and adjusted the tip of the subject guidewire, but it still could not pass through the lesion.Next, the operator withdrew the subject guidewire into the microcatheter and planned to reshape the tip of the subject guidewire before attempting again.After retracting the tip of the guidewire into the microcatheter, the operator continued to withdraw the subject guidewire but found that it had fractured approximately 35 cm from the tip.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description

Brand Name
SYNCHRO-14 STRAIGHT 200-35CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key22731856
Report Number3012931345-2025-00133
Device Sequence Number21080108
Product Code DQX
UDI-Device Identifier07613252186922
UDI-Public(01)07613252186922(17)260521(10)0000667798
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K002907
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue NumberM00313010
Device Lot Number0000667798
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REBAR-27 MICROCATHETER (NON-STRYKER)
Patient SexUnknown
Patient RaceAsian